# SDR MALA040315

- Difficulty date: April 4, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Dislodged
- Location: Pbe
- Component: Pbe
- Component part number: 11900311
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PBE COVER HAS BEEN REMOVED.  REPLACED PBE P/N 119003-11, ALL GOOD AT THIS TIME.
